Assessing patterns in introduction pathways of alien species by linking major invasion data bases

TitleAssessing patterns in introduction pathways of alien species by linking major invasion data bases
Publication TypeJournal Article
Year of Publication2017
AuthorsSaul, W-C, Roy, HE, Booy, O, Carnevali, L, Chen, H-J, Genovesi, P, Harrower, CA, Hulme, PE, Pagad, S, Pergl, J, Jeschke, JM
JournalJournal of Applied Ecology
Volume54
Pagination657-669
Type of ArticleJournal Article
URLhttps://besjournals.onlinelibrary.wiley.com/doi/abs/10.1111/1365-2664.12819
DOI10.1111/1365-2664.12819